Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Lump over both testicles, pain on sitting, lower abdominal pain. Causes and treatment?

hi my name is XXXX and am 32 years old and for some time now i have had a lump about quarter inch above both my testicles however the lumps are now at least 1/4 the size of my actual testicles and are sometimes painfull especially if i have been sat down for a while at a desk when i stand the pain in my lower abdomen is unbearable to the point where i have to walk hunched over for a while i just wondered if you could give me some advise as i dont want to waste my doctores time if it is nothing. thanks
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! Please let me know if your job requires prolonged standing which may lead to the inflammation of either the testis or epididymis or both. This may cause swelling and pain in the testicles. The testis draws its innervation from the abdominal nerves, and so the pain in testes can radiate to the abdomen which can be excruciating and unbearable at times. I suggest you to wear a good scrota support, along with some anti inflammatory drugs with an option for a course of antibiotics if need be and advised by your doctor. You should also get your routine blood and urine tests done. If the problem persists, then you may have to see a urologist/surgeon for clinical evaluation who may advise you to undergo an ultrasound of both testes. Good luck.
Answered: Mon, 27 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor